# SDR UPS99828491

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SEAT TRACK CORRODED AT FS 1520, LBL 50.  REMOVED DAMAGED SEAT TRACK FROM FS 1530 TO 1580, FABRICATED AND REPLACED SEAT TRACK IAW SRM EO DC8-5320-5167-C AND SRM 51-3-0.
